# SDR AALA201608269002

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 9,863 hours, 3,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL R1 CHECK SLIDE PRESSURE MESSAGE.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
